# SDR IPXA2018111435960

- Difficulty date: November 5, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,676 hours, 12,472 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closeout Panel
- Part number: A2557432300000
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1-4C,  FWD CARGO DOOR CUTOUT FWD CLOSEOUT PANEL WAS PUNCTURED.  REMOVED AND REPLACED THE CLOSEOUT PANEL.
